American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 129 found      Go to page: 1 2 3 4 5

[31] S. Geller and C. Weibel. Hochschild and cyclic homology are far from being homotopy functors . Proc. Amer. Math. Soc. 106 (1989) 49-57. MR 965242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Jón Kr. Arason, Richard Elman and Bill Jacob. The graded Witt ring and Galois cohomology. II . Trans. Amer. Math. Soc. 314 (1989) 745-780. MR 964897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] F. T. Farrell and L. E. Jones. Topological rigidity for hyperbolic manifolds. Bull. Amer. Math. Soc. 19 (1988) 277-282. MR 940487.
Abstract, references, and article information
View Article: PDF

[34] L. N. Vaserstein. Reduction of a matrix depending on parameters to a diagonal form by addition operations . Proc. Amer. Math. Soc. 103 (1988) 741-746. MR 947649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Robert Oliver and Laurence R. Taylor. Logarithmic descriptions of Whitehead groups and class groups for $p$-groups. Memoirs of the AMS 76 (1988) MR 938472.
Book volume table of contents

[36] Marc Levine. The indecomposable $K_3$ of fields. Bull. Amer. Math. Soc. 17 (1987) 321-325. MR 903743.
Abstract, references, and article information
View Article: PDF

[37] M. E. Keating. The $K$-theory of triangular matrix rings. II . Proc. Amer. Math. Soc. 100 (1987) 235-236. MR 884458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Dennis R. Harmon. $NK\sb 1$ of finite groups . Proc. Amer. Math. Soc. 100 (1987) 229-232. MR 884456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Timothy J. Hodges. $K$-theory and right ideal class groups for HNP rings . Trans. Amer. Math. Soc. 302 (1987) 751-767. MR 891645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] J. A. Mingo. $K$-theory and multipliers of stable $C\sp \ast$-algebras . Trans. Amer. Math. Soc. 299 (1987) 397-411. MR 869419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] S. Geller, L. Reid and C. Weibel. The cyclic homology and $K$-theory of curves. Bull. Amer. Math. Soc. 15 (1986) 205-208. MR 854555.
Abstract, references, and article information
View Article: PDF

[43] F. T. Farrell and L. E. Jones. $H$-cobordisms with foliated control. Bull. Amer. Math. Soc. 15 (1986) 69-72. MR 838789.
Abstract, references, and article information
View Article: PDF

[44] Stanisław Betley. On the homotopy groups of $A(X)$ . Proc. Amer. Math. Soc. 98 (1986) 495-498. MR 857948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] F. T. Farrell and L. E. Jones. Algebraic $K$-theory of hyperbolic manifolds. Bull. Amer. Math. Soc. 14 (1986) 115-119. MR 818065.
Abstract, references, and article information
View Article: PDF

[46] Moshe Roitman. On stably extended projective modules over polynomial rings . Proc. Amer. Math. Soc. 97 (1986) 585-589. MR 845969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Anna-Lise Jensen and Richard G. Larson. An isomorphism for the Grothendieck ring of a Hopf algebra order . Proc. Amer. Math. Soc. 97 (1986) 197-200. MR 835864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] L. N. Vaserstein. An answer to a question of M. Newman on matrix completion . Proc. Amer. Math. Soc. 97 (1986) 189-196. MR 835863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] L. N. Vaserstein. Normal subgroups of the general linear groups over von Neumann regular rings . Proc. Amer. Math. Soc. 96 (1986) 209-214. MR 818445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Hyman Bass and Robert Guralnick. Projective modules with free multiples and powers . Proc. Amer. Math. Soc. 96 (1986) 207-208. MR 818444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Janet Aisbett. On $K\sb 3$ of truncated polynomial rings . Trans. Amer. Math. Soc. 294 (1986) 517-536. MR 825719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Leonid N. Vaserstein. Vector bundles and projective modules . Trans. Amer. Math. Soc. 294 (1986) 749-755. MR 825734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Jonathan Rosenberg and Claude Schochet. The K\"unneth theorem and the universal coefficient theorem for equivariant $K$-theory and $KK$-theory. Memoirs of the AMS 62 (1986) MR 849938.
Book volume table of contents

[54] Frank Quinn. Algebraic $K$-theory of poly-(finite or cyclic) groups. Bull. Amer. Math. Soc. 12 (1985) 221-226. MR 776473.
Abstract, references, and article information
View Article: PDF

[55] R. E. Staffeldt. Rational algebraic $K$-theory of certain truncated polynomial rings . Proc. Amer. Math. Soc. 95 (1985) 191-198. MR 801322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Moshe Roitman. On unimodular rows . Proc. Amer. Math. Soc. 95 (1985) 184-188. MR 801320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] George Lusztig. Equivariant $K$-theory and representations of Hecke algebras . Proc. Amer. Math. Soc. 94 (1985) 337-342. MR 784189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] William G. Dwyer and Eric M. Friedlander. Algebraic and etale $K$-theory . Trans. Amer. Math. Soc. 292 (1985) 247-280. MR 805962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] W. G. Dwyer, M. J. Hopkins and D. M. Kan. The homotopy theory of cyclic sets . Trans. Amer. Math. Soc. 291 (1985) 281-289. MR 797060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Janet E. Aisbett, Emilio Lluis-Puebla and Victor Snaith. On $K_\ast ({\bf Z}/n)$ and $K_\ast ({\bf F}_q[t]/(t^2))$. Memoirs of the AMS 57 (1985) MR 803974.
Book volume table of contents


Results: 31 to 60 of 129 found      Go to page: 1 2 3 4 5